On the dual risk model with taxation

Hansjörg Albrecher, A. Badescu, D. Landriault

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1086-1094
JournalInsurance / Mathematics & economics
Volume42
Issue number3
DOIs
Publication statusPublished - 2008

Cite this

On the dual risk model with taxation. / Albrecher, Hansjörg; Badescu, A.; Landriault, D.

In: Insurance / Mathematics & economics, Vol. 42, No. 3, 2008, p. 1086-1094.

Research output: Contribution to journalArticleResearchpeer-review

Albrecher, Hansjörg ; Badescu, A. ; Landriault, D. / On the dual risk model with taxation. In: Insurance / Mathematics & economics. 2008 ; Vol. 42, No. 3. pp. 1086-1094.
@article{0ea42156314d43b7aa35da5a3794f617,
title = "On the dual risk model with taxation",
author = "Hansj{\"o}rg Albrecher and A. Badescu and D. Landriault",
year = "2008",
doi = "10.1016/j.insmatheco.2008.02.001",
language = "English",
volume = "42",
pages = "1086--1094",
journal = "Insurance / Mathematics & economics",
issn = "0167-6687",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - On the dual risk model with taxation

AU - Albrecher, Hansjörg

AU - Badescu, A.

AU - Landriault, D.

PY - 2008

Y1 - 2008

U2 - 10.1016/j.insmatheco.2008.02.001

DO - 10.1016/j.insmatheco.2008.02.001

M3 - Article

VL - 42

SP - 1086

EP - 1094

JO - Insurance / Mathematics & economics

JF - Insurance / Mathematics & economics

SN - 0167-6687

IS - 3

ER -